# SDR SIMA20201023002

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,143 hours, 33,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A EMERGENCY FLASHLIGHT INOPERABLE MEL 2553, AUTH 10-280-C LOGPAGE: 4681588.  C/A: R & R FWD F/A EMERGENCY FLASHLIGHT SYSTEM ASSEMBLY, IAW EMB 145 AMM 33-50-16-04.  OPERATIONS CHECK GOOD.  M PROCEDURES REVERSED.  MEL RESTORED.
